# SDR RYNA200907140009

- Difficulty date: July 12, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N763BK
- Make and model: Boeing 767-3Z9
- Aircraft serial: 23765
- Aircraft time: 79,782 hours, 16,276 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB PHASE OF FLIGHT THE STATUS MESSAGE CABIN ALT AUTO 1 AND CABIN ALT AUTO 2 APPEARED ON THE EICAS.  AIRCRAFT RETURNED TO DFW.  MAINTENANCE PERFORMED FIM 21-31-00 PAGE 105, RESET BOTH SYSTEM CONTROLLERS.  AIRCRAFT OK FOR SERVICE.
